# SDR CALA2024122601660

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 78,748 hours, 34,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKE ON TO.   ACCOMPLISHED BIRD STRIKE INSPECTION PER AMM 05-51-14 FOUND 1 STRIKE BELOW RADOME NO DAMAGE, ONE STRIKE TO ENG 1 INLET LIP NO DAMAGE AND ONE STIKE TO ENG 1 SPINNER NO DAMAGE AND NO BIRD REMAINS DOWN CORE  OK TO CONTINUE ACCOMPLISHED BIRD STRIKE INSPECTION PER AMM 05-51-14 FOUND 1 STRIKE BELOW RADOME NO DAMAGE, ONE STRIKE TO ENG 1 INLET LIP NO DAMAGE AND ONE STIKE TO ENG 1 SPINNER NO DAMAGE AND NO BIRD REMAINS DOWN CORE  OK TO CONTINUE
